# SDR SWAA2024041072443

- Difficulty date: April 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 64,516 hours, 38,575 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Broken
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE WARNING BELL LIGHT ON CLIMBOUT ALONG WITH A WHEEL WELL LIGHT WHEEL WELL STAYED ON UNTIL AFTER SHUTTING THE ENGINES DOWN FAULT CODE 84<[01] RAN L/H AND R/H PACKS REMOVED PANEL 192 BL INSPECTED ALL DUCTS FOR LEAKS NO LEAKS NOTED REINSTALLED PANEL 192 BL CLOSED PACK BAYS ;FOUND L/H SIDE OF M/L/G LOOP CERAMIC BROKE OFF OF TERMINAL END OF LOOP REF FIM 26-18-TASK 802;[02] REMOVED AND REPLACED WHEEL WELL FIRE DECTION ELEMENT PER AMM 26-18-02; TEST CHECK OK. NO FAULT FOUND.
